- -

Solving Differential Matrix Riccati Equations by a piecewise-linearized method based on the conmutant equation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Solving Differential Matrix Riccati Equations by a piecewise-linearized method based on the conmutant equation

Show simple item record

Files in this item

dc.contributor.author Ibáñez González, Jacinto Javier es_ES
dc.contributor.author Hernández García, Vicente es_ES
dc.date.accessioned 2015-06-25T09:52:54Z
dc.date.available 2015-06-25T09:52:54Z
dc.date.issued 2009-11
dc.identifier.issn 0010-4655
dc.identifier.uri http://hdl.handle.net/10251/52276
dc.description.abstract Differential Matrix Riccati Equations play a fundamental role in control theory, for example, in optimal control, filtering and estimation, decoupling and order reduction, etc. In this paper a piecewise-linearized method based on the conmutant equation to solve Differential Matrix Riccati Equations (DMREs) is described. This method is applied to develop two algorithms which solve these equations: one for time-varying DMREs and another for time-invariant DMREs, also MATLAB implementations of the above algorithms are developed. Since MATLAB does not have functions which solve DMREs, two algorithms based on a BDF method are also developed. All implemented algorithms have been compared, under equal conditions, at both precision and computational costs. Experimental results show the advantages of solving non-stiff DMREs and in particular stiff DMREs by the proposed algorithms. es_ES
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation.ispartof Computer Physics Communications es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Differential Matrix Riccati Equation (DMRE) es_ES
dc.subject Piecewise-linearized method es_ES
dc.subject Backward Differentiation Formula (BDF) method es_ES
dc.subject Ordinary Differential Equation (ODE) es_ES
dc.subject Initial Value Problem (IVP) es_ES
dc.subject Algebraic Matrix Riccati Equation (AMRE) es_ES
dc.subject Matrix exponential es_ES
dc.subject Conmutant equation es_ES
dc.subject Linear Differential Equation (LDE) es_ES
dc.subject Algebraic Matrix Sylvester Equation (AMSE) es_ES
dc.subject.classification CIENCIAS DE LA COMPUTACION E INTELIGENCIA ARTIFICIAL es_ES
dc.subject.classification LENGUAJES Y SISTEMAS INFORMATICOS es_ES
dc.title Solving Differential Matrix Riccati Equations by a piecewise-linearized method based on the conmutant equation es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.cpc.2009.06.014
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació es_ES
dc.description.bibliographicCitation Ibáñez González, JJ.; Hernández García, V. (2009). Solving Differential Matrix Riccati Equations by a piecewise-linearized method based on the conmutant equation. Computer Physics Communications. 180(11):2103-2114. doi:10.1016/j.cpc.2009.06.014 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.cpc.2009.06.014 es_ES
dc.description.upvformatpinicio 2103 es_ES
dc.description.upvformatpfin 2114 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 180 es_ES
dc.description.issue 11 es_ES
dc.relation.senia 37244


This item appears in the following Collection(s)

Show simple item record